Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHello,Regarding neuropathy, there are several possibilities. "Pain the feet" can be associated with DSN (distal sensory neuropathy) or ATN (antiretroviral toxic neuropathy) among other conditions. The potential causes include HIV infection... Read more »
The Robert James Frascino AIDS FoundationHi,Sorry to hear you are having such a painful and annoying problem! I absolutely agree with you: 46 does not qualify as "old age!"Regarding your discomfort, who made the diagnosis of peripheral neuropathy (PN)? I would definitely seek the... Read more »
The Robert James Frascino AIDS FoundationHello, Mr. Tingles.You do not have PN! PN stands for peripheral neuropathy. Peripheral by definition involves only the periphery and that means hands and feet. Your symptoms are "generalized (kind of all over my body)." Your symptoms are... Read more »
The Robert James Frascino AIDS FoundationHello,Nutrition can be a confusing topic, particularly when broken down to the level of vitamin, mineral and micronutrient components. As it turns out, not having enough (a deficiency) can lead to problems. However, over-supplementing can lead to... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV